# SDR SWIA201436349

- Difficulty date: February 16, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 26,963 hours, 22,419 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN LAVATORY.  FLT 2591 REPLACED LAVATORY LIGHT ASSEMBLY.
